# SDR CALA2025091809021

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stub Beam
- Part number: 141A61436
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK L1 DOOR, HANDLE BOX CUTOUT, UPPER TORQUE TUBE BEARING AREA, STUB BEAM IS GOUGED,  REMOVED DAMAGED STUB BEAM AND INSTALLED NEW STUB BEAM REF SRM 51-40-02, NAC DWG 141A6260 AND 141A6143.
